MathSciNet Relay Station
MathSciNet bibliographic data
MR1128705 (92h:11032) 11E81 (19G12)
Jacob, Bill; Ware, Roger Realizing dyadic factors of elementary type Witt rings and pro-$2$ Galois groups. Math. Z. 208 (1991), no. 2, 193–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement